PDA

View Full Version : I feel Horrible...


bykerkboyzmom
11-21-2004, 05:08 PM
Hi everyone, I am new to these boards. I recently went through a 4 day detox off of oxy and vicoprofen. I have been medically prescribed this medicince for 5 years. My life was falling apart, I no longer felt happy or satisfied. I have a wonderful husband and 2 little boys. I feel horrible because I am not myself anymore. I am clean and sober, in a lot of pain, but cannot feel joy or happiness at all!! I sometimes just think it would of been easier to keep using, but know thats not the right answer in my heart.

Is this normal to feel this way?? Feelings of worthlessness, like I ruined my life. I no longer look forward to anything. My doc has me on lexapro, but I don't feel better. I am past the w/d stages, physical anyways, but the mental part is killing me!!

Anyone....please help. I just need to know if this if normal and if it will pass. Thank you and god bless...

cleanstart
11-21-2004, 11:50 PM
Yes this is normal. The best way to describe what your feeling is a real pathological "blah." Yes it will pass but you will need some time. The receptors in your brain right now are yelling for narcotics. This takes time for these darn things to get use to being without drugs. Your body produces endomorphin which is a natural pain reliever and what makes us "feel normal." Unfortunately this gets put to the side when we use opiates. You will be fine but it takes time, how much I don't know. Everyone is different. I was on vikes for almost two years and I am also new to this.

Exercise will definately help in that it will stimulate your body to produce endomorphins. If you exercise you will get your feelings back twice as fast. When I say exercise I dont mean a little I mean some very vigorous exercise. Of course you want to be careful if you have not exercised in awhile. Start slowly. I spoke to one of the counties experts on opiate addiction and she told me exercise is the enemy of opiate abuse, in so many words. Start by doing a good aerobic.

Cody

HGF109
11-22-2004, 02:33 AM
I agree, and you have not "ruined your life." There is always another chance and you just need to keep your head up!!! I will keep you in my prayers!!!

God's blessings,
HGF

scout80
11-22-2004, 06:36 AM
hi, i too did the 4 day detox from vicodin about 2yrs ago, i felt like you-no energy-didnt care about doing anything-things that used to matter didnt anymore-so i started using vicodin again-and i felt "normal"...so now 2 yrs later i want to quit vicodin again- but this time i am tryng suboxone which has really helped with the mental w/d symptoms, my doctor said it may take a year to get my receptors working right again because i was on vicodin for 11 years as much as 180 mg/day at times, this suboxone has changed my life one month into it, no craving for vicodin, it may help you.good luck,john

goddessgrl65
11-22-2004, 06:53 AM
hi-
The other posters are right-on..goes w/ the territory..the blues personified..
Its hard thinking about exercise when you are insane-but start w/ good long walks-get a video tape(workout)..and it is amazing the results-those natural endorphins kick in-and heal..
Also-remember take time for yourself-hot baths-massage..accupunture(great!)..
im also a firm believer..in therapy-been in treatment for 2 years-im in a compleatly differant head-space..its important to work on yourself-now.
May sound selfish-but whos gonna make you happy-YOU!Its comes from w/in.
I can't believe how much more clear-focused i am since ive stopped the drugs got on the suboxone-and therapy..and exercise..im not as dedicated to that as i should be-but i really try for 3x a week of aerobics-and 2 daily walks -about an hour..(i have a doggie)..
my prayers are w/ you..
i know how tough this is-i was a fiend of the highest order...bad girl
peace/love
ggrl :angel:

pearce28
12-02-2004, 02:52 PM
Yes it is normal. The blah stage sometimes lasts for a while even after the physical wd stages are over. just remember that it goes away eventually too and the only way to feel better is to deal with it, and get through it. You will have to eventually do it anyway.

New Mommy
12-02-2004, 05:23 PM
Hello there fellow mother,
I posted for the first time yesterday. I am also a mother of 13 month old baby, and became addicted to Hydrocodone due to frequent kidney stones. I have only had one today, and it has been hell.
I am very proud of you. I can truly say that I know how you feel. I felt like a better mom and wife while on the pills. I could really get the house cleaned, meals cooked, etc. Now, I find myself numb and addicted.
I am also on Lexapro, but I have been on an anti-depressant for years. The lexapro WILL help you with depression, just give it time (4 weeks). I was a R.N for ten years before becoming a stay-at-home mom. Just with the little medical knowledge (NOT A DOCTOR), Lexapro affects Seratonin levels which is also what is affected with Narcotics. Keep faith.
Due to my current condition, I would like to know how you did detox. Was it at home, or medically supervised? My family is 500 miles away, and I have nobody but my husband to help. Outside Rehab is not an option for me.
I hope you feel better soon. Just know there is another "mommy" out here thinking of you.
Sincerely,,
Angie

bluejulie5
12-02-2004, 07:55 PM
Hi everyone, I am new to these boards. I recently went through a 4 day detox off of oxy and vicoprofen. I have been medically prescribed this medicince for 5 years. My life was falling apart, I no longer felt happy or satisfied. I have a wonderful husband and 2 little boys. I feel horrible because I am not myself anymore. I am clean and sober, in a lot of pain, but cannot feel joy or happiness at all!! I sometimes just think it would of been easier to keep using, but know thats not the right answer in my heart.

Is this normal to feel this way?? Feelings of worthlessness, like I ruined my life. I no longer look forward to anything. My doc has me on lexapro, but I don't feel better. I am past the w/d stages, physical anyways, but the mental part is killing me!!

Anyone....please help. I just need to know if this if normal and if it will pass. Thank you and god bless...


Is lexapro and antidepressant? If so, give it time to work.
I so understand what you are going through, although the way I got off of the pain pills was with Methadone, a 3 month treatment.
It was pretty hard after that last pill, I kept thinking about the pills alot.
Its been about a month since my last methadone pill and I am doing good.
If I can do it, you can do it.
I was taking 20+ pills a day
Give yourself a break, it takes time, dont be hard on yourself.
It takes time to "learn how to live" again without the pills.
Make a list of reasons that you dont want to , and never will, take the pills again. I had a pretty big list, believe me. The desperate feeling of w/d when running out, the lying, and ALL the money I wasted.......and on and on and on.
If you are past the w/d stage that is awesome.
Now soon you will be past the stage of craving them, I promise.
It just takes time.
Please hang in there. It will be worth it.

pearce28
12-04-2004, 01:22 PM
Do give yourself a break. It does get better. The absolute only way to get there is just to consider yourself your own science experiment. Be ready for what ever might happen next in order to get you well. I was in jail when I came off 200 mg of methadone cold turkey. After the physical pain wore off I still could feel my body recovering. Drugs are really hard on your body. I did not know how much so untill I finally let my body take the full course of recovery. I was in jail for the first few months and then just toughed it out. I just felt very bla and wierd off of everything for a while. That and I noticed my brain felt like a mush pot for a while too. I was fully aware of it at the time. Everything I went through that first year was well worth where I am now. I never thought it was possible. Not for me. Faith in something better turns into faith in a higher power eventually. It is weird cuz I was never a believer.

pearce28
12-04-2004, 03:15 PM
Good to hear it. Keep your head up. People who never got on drugs have bad days. Just remember that. When I came off my stuff I went through the sick, then finally felt better for a few weeks, and then just got really tired. Sleepy tired. If you get that it passes too and is just your body getting better. I also was on a combo of stuff.